# SDR ASAA2017071321362

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 12,492 hours, 4,140 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A23415
- Condition: Loose
- Location: Prsov
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472018,  FOUND UPPER ROD END OF SUPPORT LINK LOOSE JUST FWD OF PRSOV. ACFT GROUNDED. REMOVED AND REPLACED SUPPORT LINK IAW PBM 71-00-02.
